HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Hormone Problems (http://www.healthboards.com/boards/hormone-problems/)
-   -   Prednisone and energy? (http://www.healthboards.com/boards/hormone-problems/936619-prednisone-energy.html)

yellowfever13 01-24-2013 03:15 PM

Prednisone and energy?
 
I have severe asthma, in and out of hospital growing up and taking prednisone every day until advair came out, it keeps me decent and I only need pred during winter/viral issues basically.

I'm very active, bodybuild 4 days a week and I am in great shape but I am tired a lot. I attribute this to staying very busy, low sleep etc. I've noticed while on prednisone my energy levels are improved quite a bit, very noticeable.

Anyone know why or the reasoning for this?

Thanks!

Seekingpeace12 02-19-2013 09:26 AM

Re: Prednisone and energy?
 
From what I have read, Prednisone replaces some of the steroids that your body produces. If your body is not producing these, then this may be making you tired. I too always feel tired among other ailments and this went away temporarily when I was injected with Cortisol, which like Prednisone, is a corticosteroid, so it seems like you and I were helped by the addition of a corticosteroid to our body.

misssensitive 02-19-2013 07:53 PM

Re: Prednisone and energy?
 
I get the same side effects that I noticed with the most recent times I've taken predisone. I asked one of my doctor's why and she said that it could be a number of reasons why, but most likely the steroid effect of it. When I told her I like the increased energy, she gave me Prozac...but I really don't want to start taking that.


All times are GMT -7. The time now is 10:30 AM.